Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Oscillation theorems for $ n$th order nonlinear differential equations with deviating arguments


Authors: S. R. Grace and B. S. Lalli
Journal: Proc. Amer. Math. Soc. 90 (1984), 65-70
MSC: Primary 34C10
MathSciNet review: 722416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we study the oscillatory behavior of solutions of the $ n$ th order nonlinear functional differential equation

$\displaystyle {x^{(n)}}(t) + q(t)f(x\left[ {g(t)} \right]) = 0,\quad n\;{\text{even,}}$

without assuming that the deviating argument is retarded or advanced. Sufficient conditions are established for all solutions of the equation to be oscillatory.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722416-7
PII: S 0002-9939(1984)0722416-7
Article copyright: © Copyright 1984 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia